# SDR SWAA2021011338320

- Difficulty date: December 7, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROXIMATELY AT LT WING AND WBL 94.24.  REPAIRED LT WING FRONT SPAR WEB AT IFSS 120.00 AT FUEL BOOTS PUMP FAYING SURFACE, IAW EA NR 20-157-02599 REV IR AND EA 57-0854-20 REV 0 MEASURES OF THE REWORK AREA L=6.493'; W=3.901' MAX DEPTH=0.102' MATERIAL USED: ALUMINUM SHEET P/N 2024-T3 0.125' PO=2020 129976.
